# SDR SWAA2023033122446

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 59,368 hours, 35,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY AT LOCATION M1672 FAILED CAPACITY TEST<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AT LOCATION M1672 PER AMM 33-51-06
